# SDR YENA201612261118

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 42,287 hours, 14,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, WITH BOTH ENGINES RUNNING, THE CABIN EMERGENCY LIGHT SYSTEM ACTIVATED ; RESET ALL POWER EMERGENCY EXIT LIGHTS. OPS CHECK NORMAL IAW AMM 24-38-00.
